| | Skin Rashes with Limictal????????
I'm pretty new here. I have a question on taking Lamictal.
I've been on it for aobout three weeks @ 100 mg a day. Whenever I start taking a new medicine, I ALWAYS read the phamlets that come with the meds. I read in one section that (and I quote):
"WARNING: Rarely, serious (sometimes fatal) skin rashes have occurred while using this medicine. Theres rashes also, include Stevens -Johnson syndrome.These rashes can appear. Most life-threating have occurred within 2 to 8 weeks of startin this medicine. However serios rashes have also occafter 6 monthe of use."
I had a horrible headace yesterday, and noting that my back was itcy when I went to bed. When I got up this morning, There were red bumps all over my back. Looks to me like a rash. Itches like a rash. I think it might be the rash, but a couple of weeks ago, I got sunburnt and peeled and everything.
I guess I'm just wondering if there's other out there that have gotten a rash from limictal that could describe it to me.
At this point in time, I'm not sur that it's the sunburn, or the limictal.
Any help would be appreciated. Also, I've just been a luker, and I wanted to say thank you to you all. Reading your posts makes me feel 'home'. I know realize that there are other people out there feeling what I feel, that know what I'm going through who are there to talk to.